# SDR UALA2010111204190

- Difficulty date: November 11, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,555 hours, 12,403 cycles
- Engine: Pwa PW4060
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Condition: Faulty
- Location: Hyd Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON POWER UP - EICAS MESSAGES EQUIPMENT COOLING AFT FAN - CARGO FIRE DET FAN - BATTERY CHARGER AND HYD QTY DISPLAYED - NO HYD QTY INDICATIONS.  ACCOMPLISHED WIRING CHECKS PER WD 24-51-52 PG1A SHT 1 FOUND NO POWER ON K102 PIN A2 WHEN APU OR EXTERNAL CONNECTED AND 115V ON PIN A2 WHEN AC ON GROUND SERVICE POWER.  VERIFIED 115V ON A2 OF K103 AND A1 OF K102.  REPLACED RELAY K102 PER MM.  HYD QTY RETURNED TO NORMAL, ALL STATUS MSGS NOW CLEARED AND BAT CHARGER CHARGING AND EQUIP COOL AND FIRE TEST NORMAL.
